# SDR UIEA9914

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539MC
- Make and model: Boeing 747271C
- Aircraft serial: 21965
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 41071
- Condition: Leaks
- Location: Lt Pitot System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA/AMS - ATB - FLT GT1878/14 - CAPTAIN'S ALTIMETER WAS OBSERVED TO BE 500 FEET IN ERROR ON TAKEOFF AND CLIMB COMPARED TO THE F/O'S STANDBY ALTIMETER INDICATORS.  INDICATOR READ -980 FEET ON TOUCH DOWN.  ALSO, CAPTAIN'S MACH/AIRSPEED INDICATOR STICKS AT 164 IAS.  DUMPED 71.6 KGS OF FUEL AND RETURNED TO MIA.  DURING TROUBLESHOOTING, FOUND LEAK IN CAPTAIN'S PITOT SYSTEM.  ISOLATED PROBLEM TO FLEX LINE BEHIND LT UPPER PITOT PROBE.  IPC REF 34-11-05, FIG 4 ITEM 12, P/N 17071.  REPLACED FLEX LINE, PITOT/STATIC AND OPERATIONAL CHECK NORMAL.  (X)
